# SDR ASAA0080408

- Difficulty date: July 1, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29985107
- Part serial: 0178
- Condition: Failed
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, THE L2 DOOR EMERGENCY EVACUATION SLIDE FAILED THE EMERGENCY LIGHT AMP TEST.  REPLACED THE L2 DOOR EMERGENCY EVACUATION SLIDE ASSEMLBY.  (M)
